Conformally riemannian structures. II
Bulletin de la Société Mathématique de France, Tome 90 (1962), pp. 27-38.
@article{BSMF_1962__90__27_0,
     author = {Brickell, F. and Clark, R. S.},
     title = {Conformally riemannian structures. {II}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {27--38},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {90},
     year = {1962},
     doi = {10.24033/bsmf.1575},
     zbl = {0105.16001},
     mrnumber = {25 #4465},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1575/}
}
TY  - JOUR
AU  - Brickell, F.
AU  - Clark, R. S.
TI  - Conformally riemannian structures. II
JO  - Bulletin de la Société Mathématique de France
PY  - 1962
DA  - 1962///
SP  - 27
EP  - 38
VL  - 90
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1575/
UR  - https://zbmath.org/?q=an%3A0105.16001
UR  - https://www.ams.org/mathscinet-getitem?mr=25 #4465
UR  - https://doi.org/10.24033/bsmf.1575
DO  - 10.24033/bsmf.1575
LA  - en
ID  - BSMF_1962__90__27_0
ER  - 
Brickell, F; Clark, R. S. Conformally riemannian structures. II. Bulletin de la Société Mathématique de France, Tome 90 (1962), pp. 27-38. doi : 10.24033/bsmf.1575. http://www.numdam.org/articles/10.24033/bsmf.1575/

[1] Brickell (F.) and Clark (R. S.). - Conformally Riemannian structures, Bull. Soc. math. France, t. 89, 1961, p. 15-26. | Numdam | MR 25 #4464 | Zbl 0105.16001

[2] Chern (S. S.). - Pseudo-groupes continus infinis, Colloques internationaux du Centre national de la Recherche scientifique : Géométrie différentielle [52] 1953, Strasbourg], p. 119-136. - Paris, Centre national de la Recherche scientifique, 1953. | Zbl 0053.01604

[3] Thomas (Tracy Yerkes). - The differential invariants of generalized spaces. - Cambridge, at the University Press, 1934. | JFM 60.0363.02 | Zbl 0009.08503

Cité par Sources :